# SDR 95ZZZX1483

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: Hot Section
- Part time: 6,117 hours
- Component: Garrtt, 31033152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HOT SECTION INSPECTION, FOUND PART CRACKED.  SB 72-0840 AUTHORIZES INSTALLATION OF EITHER PN 3103315-05 OR PN 31070825-2 TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST FIRST ROTOR ASSY.  THIS PARTICULAR PART WAS MODIFIED TO PN 3107085-2 BY INCORPORATING A SHIM BETWEEN THE ROTATION AIR SEAL AND THE CURVIC COUPLING, BUT WAS NOT RE-IDENTIFIED.  SUBMITTER BELIEVES THIS INCREASED TENSION IS CAUSING THIS PART TO CRACK.  SUGGEST ALLIED SIGNAL ENGINEERING REVIEW THIS PROBLEM.  SUBMITTER NOTE:  THIS IS SECOND ASSY FOUND CRACKED.
